Home » Community » Message Boards » Skin Central » Anyone get horrible acne post birth control pill, even though they never had...

Discussion

Anyone get horrible acne post birth control pill, even though they never had breakouts before?

I went off the pill in may and a few months later my skin is breaking out like crazy and hasn't stopped! I've never had breakouts in my life. I researched this a bit and have found its pretty common thanks to the radical hormon change after going off the pill. Just wondering if other total beauty members have had this happen and if they found anything to help?

 Reply
Subscribe
Notifiy me with emails too



4 Replies

MaryTB
COMMUNITY MANAGER
2 years, 6 months ago
re: Breakouts

Pill-induced breakouts are the WORST! I deal with this every month right before my period starts and it drives me crazy! But, I have found that Clean & Clear's Continuous Control Cleanser works wonders in clearing up my breakouts fast. I wash twice a day and try to use minimal makeup during those days, too. Anyone else have any suggestions on great products?


addkg777
allstar
2 years, 6 months ago
:(

bc is the only thing that keeps my acne at bay. as soon as im off BAM! breakout city


LadySara
insider
2 years, 6 months ago
Re: Anyone get horrible acne post birth control pill, even though they never had breakouts before?

I just started it 6 days ago, and thats only because I have a large ovarian cyst, so I can't exactly answer your question.

This happens yes due to the changes of hormones in your body when you stop taking them. It has to do with androgens, and the effect is has on sebum produces from your face. Read this simple article to understand why you are breaking out.

http://www.livestrong.com/article/185533-acne-after-birth-control/ore.

Have you trie Retin -A cream? I use that twice a week, and its good, the only problem is that it can seriously dry out your skin if your not careful especially around sensitive areas of your face. This only happens until your skin gets used to it, and its always better to mix it in with a light moisturizer, in my opinion.

A good skin care regimen is the way to go, and less makeup can do the trick

Good luck!

Sara

 


kittylynn05
newbie
2 years, 5 months ago
Birthcontrol

some birthcontrols may cause acne the first few months while on it do to the hormone changes your body is going through, once your body is use to the change your skin should look a lot better. Once you stop taking birthcontrol this can cause acne to because again your body is going through hormonal changes. Birhtcontrol typical helps people with acne after the first few months.


Welcome to TotalBeauty.com!
Ready to unleash your inner beauty junkie? Enter your email and check the boxes below to get free samples, exclusive deals, discounts at Total Beauty Shops, and expert beauty tips delivered straight to your inbox!
Email to a friend